Hi.. I had my first depo shot in november 2013 my periods had stopped but right after my 2nd depo shot in feb i started my period i was getting them monthly as usual as before well i was supposed to get my 3rd depo shot between april 29 and may 5 but i didnt get it until may 12 but i wasnt on my period i started like 3 days after and me and my fiancè had unprotected sex almost everyday thinking i wouldnt get pregnant and we had sex a few times while i was on my period TMI sorry but now im worried i havent had a period since june 2014 and im due for my 4th shot in august but i been feeling nauseated very tired im cramping and sometimes i get so nauseous i cant eat and now im wondering could i be pregnant ?
The chances aren't very big that you're pregnant. Its probably just the shot stopping your period. I don't know why you girls think cramps are a sign of pregnancy. They aren't. When I was pregnant, I had some severe morning sickness all day long. I didn't have loss of appetite, I just threw it up later.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2014 • 1 answer
Updated 29 Jan 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Updated 8 Sep 2015 • 1 answer
Updated 24 Aug 2016 • 1 answer
Updated 8 Jun 2018 • 1 answer